I started with the 6 month trial offer of provillus after noticing a thinning hair line. I was skeptical at first with the knowledge that hair was still falling out while using the product because the product was pushing out dead hair to grow new strands. But about four weeks in I had great results with a filled in hair line. The product continued working so well for months and I decided to grow my hair out a little longer than my usual buzz cut.
I eventually stopped using the product as much,skipping applications certain times but not too often. One day I noticed my hair was the longest it’s been in a while so I decided to buzz it again to about a #2 short length. When I did this, that is when I noticed my hair line had began to thin again some where along the line, which I could not see under the longer hair. I then began to make sure I didn’t skip any more applications day or night.
During this week my results with the product began to change for the worst. My scalp began to get irritated and flakey with heavy dandruff and even small scabs appearing. I noticed that my hair was very weak and fragile at this point, and it began falling out the same way it did before I started provillus. *about a month prior to this bad result period, I began using an acne pill called acnepril to treat my acne symptoms.
So my question is: do you think my taking this acne treating pill has any correlation to why provillus stopped working for me? Or is there any other reason it may have stopped working??
As I do not professionally think that Provillus works any better than generic minoxidil (Provillus is just a boutique combination of minoxidil and some herbs), I can not tell you how your Provillus interacted with your acne medication. From what I just read about Acnepril, it is just a multivitamin.
If you’re serious about treating your hair loss and acne, I would consult with a dermatologist… not tinker with so called “all natural” herbals.